# SDR C2XA02IA187

- Difficulty date: August 30, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge
- Part number: 14527811401
- Part serial: 175
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LIT-  THE CREW NOTED SEVERE VIBRATIONS IN BOTH YOKES IN FLIGHT.  DECLARED EMERGENCY, THE FLIGHT WAS DIVERTED TO LIT, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ELEVATOR IAW EMB145 AMM 27-30-00, OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
